# SDR SWAA2023101109024

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8818Q
- Make and model: Boeing 737-8
- Aircraft serial: 36722
- Aircraft time: 7,916 hours, 4,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT ROW SIGN CAME OFF<[01] RE-SECURED OVERHEAD EXIT ROW SIGN REF AMM 33-51-01. OK FOR SERVICE.
